Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 43, Issue 4  


On the spectrum of a class of differential operators and some imbedding theorems
O. D. Apyshev, M. Otelbaev
739
A norm pairing in formal modules
S. V. Vostokov
765
On integrals of conjugate functions
T. P. Lukashenko
795
The index of elliptic operators over $C^*$-algebras
A. S. Mishchenko, A. T. Fomenko
831
Tensor products of unitary representations of the three-dimensional Lorentz group
V. F. Molchanov
860
The sum of the values of the divisor function in arithmetic progressions whose difference is a power of an odd prime
M. M. Petechuk
892
Some relations between the word and divisibility problems in groups and semigroups
O. A. Sarkisyan
909
The existence of a straight line on Fano 3-folds
V. V. Shokurov
922
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021